Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 25, Issue.: 2

Original Research Article

HANKEL DETERMINANT ASSOCIATED WITH LOGISTIC SIGMOID FUNCTIONS IN THE SPACE OF λ-PSEUDO-STARLIKE FUNCTIONS

 

J. O. HAMZAT1*, M. T. RAJI2 AND A. A. ONI1

1Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, P.M.B. 4000, Ogbomoso, Oyo State, Nigeria.

2Department of Mathematics and Statistics, The Oke-Ogun Polytechnic, Saki, Oyo State, Nigeria.

Abstracts

The present paper is targeted at obtaining the sharp upper bounds for functions belonging to the class  of logistic type. The application of these bounds to the Fekete-Szego functional  and the second Hankel determinant  were critically examined.

Keywords :

Univalent; analytic function; λ - pseudo-starlike function; second Hankel determinant; sigmoid function.